Advertisement

SeMA Journal

, Volume 52, Issue 1, pp 11–39 | Cite as

Ecuaciones en derivadas parciales gobernadas por operadores acretivos

  • José M. Mazón RuizEmail author
Artículos
  • 57 Downloads

Resumen

Una teoría que ha resultado ser de gran utilidad en el estudio de muchas ecuaciones en derivadas parciales no lineales es la teoría de semigrupos no lineales generados por operadores acretivos en espacios de Banach. Dicha teoría se basa fundamentalmente en el Teorema de Crandall-Ligget y en las aportaciones de Ph. Bénilan. En este artículo, después de hacer una exposición esquemática de esta teoría general, veremos cómo la hemos aplicado a algunas ecuaciones en derivadas parciales no lineales que aparecen en diversos campos de la Ciencia.

Palabras clave

Operadores acretivos ecuaciones de evolución semigrupos de operadores ecuaciones parabólicas cuasi-lineales 

Clasificación por materias AMS

47H20 47J35 47B44 35K59 

Abstract

A theory which has become very useful in the study of a great deal of non-linear partial differential equations is the theory of non-linear semigroups generated by accretive operators in Banach spaces. This theory is fundamentally based on Cradall-Liggett’s Theorem and also on the work of Ph. Bénilan. In this paper, after a schematic exposition of this general theory, we shall see how we have applied it to some non-linear partial differential equations that appear in several scientific fields.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Referencias

  1. [1]
    F. Andreu, C. Ballester, V. Caselles and J.M. Mazón, Minimizing Total Variation Flow. Differential and Integral Equations 14 (2001), 321–360.MathSciNetzbMATHGoogle Scholar
  2. [2]
    F. Andreu, C. Ballester, V. Caselles and J.M. Mazón, The Dirichlet Problem for the Total Variation Flow. Journal of Functional Analysis. 180 (2001), 347–403.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    F. Andreu, V. Caselles, J.I. Díaz and J.M. Mazón, Some qualitative properties for the total variation flow. J. Funct. Anal. 188 (2002), 516–547.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    F. Andreu, V. Caselles and J.M. Mazón, A Parabolic Quasilinear Problem for Linear Growth Functionals. Rev. Mat. Iberoamericana 18 (2002), 135–185.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [5]
    F. Andreu, V. Caselles and J.M. Mazón, Existence and Uniqueness of Solution for a Parabolic Quasilinear Problem for Linear Growth Functionals. Math. Ann. 322 (2002), 139–206.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    F. Andreu, V. Caselles and J.M. Mazón, The Cauchy Problem for Linear Growth Functionals. J. Evol. Equ. 3 (2003), 39–65.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    F. Andreu, V. Caselles, and J.M. Mazon, Parabolic Quasilinear Equations Minimizing Linear Growth Functionals. Progress in Mathematics, vol. 223, 2004. Birkhauser.Google Scholar
  8. [8]
    F. Andreu, V. Caselles and J.M. Mazón, A strongly degenerate quasilinear equation: the elliptic case. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004), 555–587.MathSciNetzbMATHGoogle Scholar
  9. [9]
    F. Andreu, V. Caselles and J.M. Mazón, A strongly degenerate quasilinear equation: the parabolic case. Arch. Ration. Mech. Anal. 176 (2005), 415–453.MathSciNetzbMATHCrossRefGoogle Scholar
  10. [10]
    F. Andreu, V. Caselles and J.M. Mazón, A strongly degenerate quasilinear elliptic equation. Nonlinear Anal. 61 (2005), 637–669.MathSciNetzbMATHCrossRefGoogle Scholar
  11. [11]
    F. Andreu, V. Caselles and J.M. Mazón, The Cauchy problem for a strongly degenerate quasilinear equation. J. Eur. Math. Soc. 7 (2005), 361–393.zbMATHCrossRefGoogle Scholar
  12. [12]
    F. Andreu, V. Caselles and J.M. Mazón, Some regularity results on the relativistic heat equation. J. Differential Equations 245 (2008), 3639–3663.MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    F. Andreu, V. Caselles, J.M. Mazón and S. Moll, Finite Propagation Speed for Limited Flux Diffusion Equations. Arch. Ration. Mech. Anal. 182 (2006), 269–297.MathSciNetzbMATHCrossRefGoogle Scholar
  14. [14]
    F. Andreu, V. Caselles, J.M. Mazón and S. Moll, A diffusion equation in transparent media. J. Evol. Equ. 7 (2007), 113–143.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [15]
    F. Andreu, V. Caselles, J.M. Mazón and S. Moll, The Dirichlet problem associated to the relativistic heat equation. To appear in Math. Ann.Google Scholar
  16. [16]
    F. Andreu, N. Igbida, J.M. Mazón and J. Toledo, A degenerate elliptic-parabolic problem with nonlinear dynamical boundary conditions. Interfaces Free Bound. 8 (2006), 447–479.MathSciNetzbMATHCrossRefGoogle Scholar
  17. [17]
    F. Andreu, N. Igbida, J.M. Mazón and J. Toledo, L 1 existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), 61–89.zbMATHCrossRefGoogle Scholar
  18. [18]
    F. Andreu, N. Igbida, J.M. Mazón and J. Toledo, Renormalized solutions for degenerate elliptic-parabolic problems with nonlinear dynamical boundary conditions and L 1 -data. J. Differential Equations 244 (2008), 2764–2803.MathSciNetzbMATHCrossRefGoogle Scholar
  19. [19]
    F. Andreu, J.M. Mazón and S. Moll, The Total Variation Flow with Nonlinear Boundary Conditions. Asymptotic Analysis 43 (2005), 9–46.MathSciNetzbMATHGoogle Scholar
  20. [20]
    F. Andreu, J.M. Mazón, S. Segura and J. Toledo, Quasi-linear elliptic and parabolic equations in L 1 with nonlinear boundary conditions. Adv. in Math Sci. and Appl. 7, (1997), 183–213.zbMATHGoogle Scholar
  21. [21]
    F. Andreu, J.M. Mazón, S. Segura and J. Toledo, Existence and uniqueness of solutions for a degenerate parabolic equation with L 1 -data. Trans. Amer. Math. Soc. 351 (1999), 285–306.MathSciNetzbMATHCrossRefGoogle Scholar
  22. [22]
    F. Andreu, J.M. Mazón and J. Toledo, Asymptotic behaviour of solutions of quasi-linear parabolic equations with non-linear flux. Comput. Appl. Math. 17 (1998), 203–217.Google Scholar
  23. [23]
    F. Andreu, J.M. Mazón, J Rossi and J. Toledo, The Neumann problem for nonlocal nonlinear diffusion equations. J. Evol. Equ. 8 (2008), 189–215.MathSciNetzbMATHCrossRefGoogle Scholar
  24. [24]
    F. Andreu, J.M. Mazón, J Rossi and J. Toledo, A nonlocal p-Laplacian evolution equation with Neumann boundary conditions. J. Math. Pures Appl. 90 (2008), 201–227.MathSciNetzbMATHGoogle Scholar
  25. [25]
    F. Andreu, J.M. Mazón, J Rossi and J. Toledo, A nonlocal p-Laplacian evolution equation with nonhomogeneous Dirichlet boundary conditions. SIAM J. Math. Anal. 40 (2009), 1815–1851.zbMATHCrossRefGoogle Scholar
  26. [26]
    F. Andreu, J.M. Mazón, J Rossi and J. Toledo, The limit as p → ∞ in a nonlocal p-Laplacian evolution equation. A nonlocal approximation of a model for sandpiles. Calc. Var. Partial Differential Equations. 35, (2009), 279–316.MathSciNetzbMATHCrossRefGoogle Scholar
  27. [27]
    F. Andreu, J.M. Mazón,.J Rossi and J. Toledo, Evolution problems with nonlocal diffusion. Aceptado para su publicación Mathematical Surveys and Monographs (AMS).Google Scholar
  28. [28]
    G. Anzellotti, Pairings Between Measures and Bounded Functions and Compensated Compactness, Ann. di Matematica Pura ed Appl. IV(135) (1983), 293–318.MathSciNetCrossRefGoogle Scholar
  29. [29]
    G. Aronsson, L. C. Evans and Y. Wu. Fast/slow diffusion and growing sandpiles. J. Differential Equations, 131 (1996), 304–335.MathSciNetzbMATHCrossRefGoogle Scholar
  30. [30]
    V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces. Noordhoff International Publisher, 1976.Google Scholar
  31. [31]
    Ph. Bénilan, Equations d’évolution dans un espace de Banach quelconque et applications, Thése Orsay, 1972.Google Scholar
  32. [32]
    Ph. Benilan, L. Boccardo, Th. Gallouet, R. Gariepy, M. Pierre and J.L. Vazquez, An L 1 -Theory of Existence and Uniqueness of Solutions of Nonlinear Elliptic Equations Ann. Sc. Norm. Sup. Pisa 22 (1995), 241–273.MathSciNetzbMATHGoogle Scholar
  33. [33]
    Ph. Bénilan and M.G. Crandall, Completely Accretive Operators, in Semigroups Theory and Evolution Equations. Ph. Clement et al. editors, Marcel Dekker, 1991, pp. 41–76.Google Scholar
  34. [34]
    Ph. Bénilan, M.G. Crandall and A. Pazy, Evolution Equations Governed by Accretive Operators, Forthcoming.Google Scholar
  35. [35]
    H. Brezis, Operateurs Maximaux Monotones. North Holland, Amsterdam, 1973.zbMATHGoogle Scholar
  36. [36]
    H. Brezis and A. Pazy. Convergence and approximation of semigroups of nonlinear operators in Banach spaces. J. Functional Analysis, 9 (1972), 63–74.MathSciNetzbMATHCrossRefGoogle Scholar
  37. [37]
    M.G. Crandall, Semigroups of Nonlinear Transformations in Banach Spaces. In Contribution to Nonlinear Functional Analysis (E.H. Zarantonello, ed.) Academic Press, New York 1971, 149–179.Google Scholar
  38. [38]
    M.G. Crandall, The semigroup approach to first order quasilinear equations in several space variables. Israel J. Math. 12 (1972), 108–132.MathSciNetzbMATHCrossRefGoogle Scholar
  39. [39]
    M.G. Crandall, Nonlinear Semigroups and Evolution Governed by Accretive Operators. In Proceeding of Symposium in Pure Mat., Part I (F. Browder, ed.) A.M.S., Providence 1986, 305–338.Google Scholar
  40. [40]
    M.G. Crandall and T.M. Liggett, Generation of Semigroups of Nonlinear Transformations on General Banach Spaces. Amer. J. Math. 93 (1971), 265–298.MathSciNetzbMATHCrossRefGoogle Scholar
  41. [41]
    M.G. Crandall and P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 277 (1983), 1–42.MathSciNetzbMATHCrossRefGoogle Scholar
  42. [42]
    G. Duvaut and J. L. Lions. Inequalities in mechanics and physics. Springer-Verlag, Berlin, 1976.zbMATHCrossRefGoogle Scholar
  43. [43]
    Y. Komura, Nonlinear Semigroups in Hilbert Spaces. J. Math. Soc. Japan 19 (1967), 493–507.MathSciNetzbMATHCrossRefGoogle Scholar
  44. [44]
    G. Minty, Monotone (nonlinear) operators in Hilbert space. Duke Math. 29 (1962), 341–346.MathSciNetzbMATHCrossRefGoogle Scholar
  45. [45]
    G.F. Webb, Continuous nonlinear perturbations of linear accretive operators in Banach spaces. J. Funct. Anal. 10 (1972), 191–203.zbMATHCrossRefGoogle Scholar

Copyright information

© Sociedad Española de Matemática Aplicada 2010

Authors and Affiliations

  1. 1.Departamento de Análisis MatemáticoUniversitat de ValenciaEspaña

Personalised recommendations